Jump to content
  • Sign Up
0
rgarton

Intense Period Pain

Rate this topic

Recommended Posts

I finally have my period back which is good news but my god ive never felt so much pain with it in my life. I am on Contraceptive Pill Cezerette. Yesterday evening i was really hungry but my stomach was cramping and making really loud sounds so i ate a normal amount and had a hot water bottle to be on the safe side. Oh i had baked potato, with a touch of pesto and salad.

I woke up fine, then about an hour after i woke up i had a loose stool, not uncommon in the mornings i hear, but my lower abdomen has been aching really badly all day! I am due on my period, but i haven't had pain like this before, its radiating to my lower back and i feel slightly nauseous (I have never, and i mean never thrown up in my entire life not even as a baby, yeah i know a bit weird) I've been lying down with a hot water bottle most the day and eating bananas, rice cakes with pb and thats about it. I haven't had D or anything, actually i had a very normal bm (for me) after eating lunch, very surprised.

So ladies whats the dealio with you and lady time of the month? Could it just be this? Thoughts, your experiences anything please?

I would ask my doctor but i think i may be borderline harassing her with questions atm and you guys are fantastic.

Share this post


Link to post
Share on other sites

Yes, pain radiating to your back can be caused by menstrual cramps. I've had this before. (Basically, there are uterine contractions going on during menstrual cramps. They can pull on neighboring muscles, including muscles in the back.) You might try ibuprofen, and see if you get any relief. And do talk to your doctor about it, a gyn if you have one or can find one. You might find that you do better *off* the pill (the progesterone may be making the pain worse, some women are particularly sensitive to it).

Share this post


Link to post
Share on other sites

This has happened to me since I was 13, each and every month. Not fun but I have grown so used to it. The back pain gets quite severe so I take prescription muscle relaxants. Perhaps something to look into! Midol and Pamprin extra strength can also make a big difference.

Share this post


Link to post
Share on other sites

Have you had your thyroid checked? Sometimes that being off can make things much worse.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×